# SDR SWAA2019060533335

- Difficulty date: May 21, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,899 hours, 33,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR BOARD 221GF FORWARD L/H CORNER BROKEN BETWEEN BS. 270 TO BS. 420.    REPAIRED FLOOR BOARD 221GF IAW 737 SRM & DWG.
